# SDR 04FDEA03106

- Difficulty date: November 15, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AT BS 970, STR 26R.
